uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Some results on Q(p) spaces, 0<p<1
Uppsala University.
Uppsala University.
1997 (English)In: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, Vol. 485, 173-195 p.Article in journal (Other scientific) Published
Abstract [en]

For p is an element of (0, 1), let Q(p) be a proper subspace of BMOA defined by means of a modified Garcia norm. We give a boundary value criterion for a function to be in Q(p) and a necessary and sufficient condition in terms of p-Carleson measure for an

Place, publisher, year, edition, pages
WALTER DE GRUYTER & CO , 1997. Vol. 485, 173-195 p.
URN: urn:nbn:se:uu:diva-26991OAI: oai:DiVA.org:uu-26991DiVA: diva2:54885
Addresses: Essen M, UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN. BEIJING UNIV, DEPT MATH, BEIJING 100871, PEOPLES R CHINA.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 197 hits
ReferencesLink to record
Permanent link

Direct link